# SDR K3HA980023

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW NR 2 EMERGENCY EXIT LIGHT ON FLOOR INOP.  RELAMPED AND RESECURED TO FLOOR TRACK, OPS CHECK GOOD.
